English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18498477      Online Users : 267
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17747

Title: Identities for Certain Products of Theta Functions
Authors: Chen, Shu-Ling;Huang, Sen-Shan
Contributors: 數學系
Keywords: Ramanujan’s general theta function;Classical theta function;Modular equation
Date: 2004-03
Issue Date: 2013-12-30T06:56:44Z
Publisher: Kluwer Academic Publishers
Abstract: We derive general formulas for certain products of theta functions. Several known theta function identities follow immediately from our formulas.
Relation: The Ramanujan Journal, 8(1): 5-12
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML386View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback